| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the surgeon could not insert liner into the shell.The surgeon made sure that the liner was being inserted correctly, however it still did not assemble to the shell.Another liner was used, and the surgery was completed successfully.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product/provided pictures identified gouging on the outer radius of the liner.The barb is damaged in multiple locations.A few of the barb tabs have been flattened.The barb has also been scraped such that poly strands protrude from the liner.Scratches were observed on the sidewall of the liner.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.